Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Generalized vector space partitions

Title data

Heinlein, Daniel ; Honold, Thomas ; Kiermaier, Michael ; Kurz, Sascha:
Generalized vector space partitions.
In: The Australasian Journal of Combinatorics. Vol. 73 (2019) Issue 1 . - pp. 162-178.
ISSN 1034-4942

Official URL: Volltext

Abstract in another language

A vector space partition P in GF(q)^v is a set of subspaces such that every 1-dimensional subspace of GF(q)^v is contained in exactly one element of P. Replacing "1-dimensional" by "t-dimensional", we generalize this notion to vector space t-partitions and study their properties. There is a close connection to subspace codes and some problems are even interesting and unsolved for the set case q=1.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Galois geometry; partial spreads; constant-dimension codes; subspace codes; q-analogs; pairwise balanced designs; vector space partitions
Subject classification: Mathematics Subject Classification Code: 51E23 (05B40)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 23 Nov 2018 08:17
Last Modified: 18 Jan 2019 12:26
URI: https://eref.uni-bayreuth.de/id/eprint/46411